MAUDE Adverse Event Report: US ENDOSCOPY COINTIP; COINTIP SNARE

US ENDOSCOPY COINTIP; COINTIP SNARE
Model Number 00711110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch mw5186172 that during a patient procedure, the handle of their cointip snare broke.The procedure was completed successfully with another snare.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.The device is being returned for evaluation.A follow-up report will be submitted when additional information becomes available.

Brand Name
COINTIP
Common Device Name
COINTIP SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25234525
Report Number1528319-2026-00052
Device Sequence Number21404944
Product Code FDI
UDI-Device Identifier00724995194369
UDI-Public(01)00724995194369(11)250409(17)280409(10)12144228
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711110
Device Catalogue Number00711110
Device Lot Number(10)12144228
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown